# SDR RAIA990534

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 51545001B
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

FLT 5776 - ORD - WHT NR 1 ENGINE AND APU RUNNING, TRIED TO START NR 2 ENGINE AND HAD A MULTIPLE FAILURE OF MOST ELECTRIC ITEMS.  MAINTENANCE REPLACED NR 1 GEN CONTROL UNIT.  (M)
